EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. They reflect the state of 20 August 2005. For the current production of this journal, please refer to http://www.math.psu.edu/era/.

Table of Contents

Electronic Research Announcements of the American Mathematical Society

Table of Contents: Volume 02, Number 02, October 1996

Bruce Hughes;
Geometric topology of stratified spaces
ERA Amer. Math. Soc. 02 (1996), pp. 73-81.
Carlos A. Berenstein; Alain Yger;
Residues and effective Nullstellensatz
ERA Amer. Math. Soc. 02 (1996), pp. 82-91.
Dorina Mitrea; Marius Mitrea;
Boundary integral methods for harmonic differential forms in Lipschitz domains
ERA Amer. Math. Soc. 02 (1996), pp. 92-97.
G. A. Swarup;
On the cut point conjecture
ERA Amer. Math. Soc. 02 (1996), pp. 98-100.

© Copyright 1996, American Mathematical Society.